# SDR UALA2008122306974

- Difficulty date: December 23, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 73,487 hours, 8,240 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EXIT SIGN LIGHT INOP DOOR 4L.  REPLACED FEEDER CABLE, CHECKS OK.
